Volume 2015

Issue 1

A method to solve Convection-Diffusion equation based on homotopy analysis method
A. Fallahzadeh, K. Shakibi
Volume 2015, Issue 1, Year 2015 Article ID jiasc-00074, Pages 1-8
Published: 31 January 2015

Interpolation by Xuli type Operators Based on Linear B-Splines
M. Amirfakhrian, H. Mafikandi
Volume 2015, Issue 1, Year 2015 Article ID jiasc-00068, Pages 9-19
Published: 31 March 2015

Fixed Point Theorems for Contractions and Generalized Contractions in Compact G-Metric Spaces
G. M. Abd-Elhamed
Volume 2015, Issue 1, Year 2015 Article ID jiasc-00071, Pages 20-27
Published: 02 June 2015

Correct Mean Value Interpolation On Ellipse
Kh. Rahsepar Fard
Volume 2015, Issue 1, Year 2015 Article ID jiasc-00077, Pages 28-33
Published: 06 June 2015

Some New Formulas for the Generalized Hypergeometric Series
Sumi P. Krishnan, Medhat A. Rakha, Arjun K. Rathie
Volume 2015, Issue 1, Year 2015 Article ID jiasc-00080, Pages 34-47
Published: 06 June 2015

Comparison between Spectral perturbation and Spectral relaxation approach for unsteady heat and mass transfer by MHD mixed convection flow over an impulsively stretched vertical surface with chemical reaction effect
T. M. Agbaje, S. S. Motsa
Volume 2015, Issue 1, Year 2015 Article ID jiasc-00076, Pages 48-83
Published: 29 June 2015